# SDR SIMA2018121016007

- Difficulty date: November 16, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 37,411 hours, 31,879 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 14528426001
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENGINE PYLON FWD LOWER YOKE CRACKED-C/A-REMOVED AND REPLACED RH FWD LOWER YOKE IAW EO EM-54MR-698
